# SDR FDEA202110092504

- Difficulty date: October 9, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N860FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37731
- Aircraft time: 9,457 hours, 1,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 7024091001
- Condition: Damaged
- Location: N/A
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERIOR EXIT LIGHT AFT OF L1 DOOR COVER BROKEN   EXIT LIGHT ASSY AFT OF L1 DOOR REMOVED AND REPLACED  PER B777-200 AMM 33-51-01-2   REV93.2. OPS CHECK CARRIED OUT PER B777-200 AMM 33-51-01-2 REV 93.2,FOUND   SATISFACTORY. PLACARD REMOVED.
